On the Curvature Conjecture of Hua Loo-Keng  

On the Curvature Conjecture of Hua Loo-Keng

在线阅读下载全文

作  者:Qi Keng LU 

机构地区:[1]Institute of Mathematics,Academy of Mathematics and Systems Science,Chinese Academy of Sciences,Beijing 100190 P.R.China

出  处:《Acta Mathematica Sinica,English Series》2012年第2期295-298,共4页数学学报(英文版)

基  金:Supported by National Natural Science Foundation of China(Grant Nos.10671194 and 10731080)

摘  要:It is proved that both the holomorphic sectional and the bisectional curvatures of the conformal Bergman metricIt is proved that both the holomorphic sectional and the bisectional curvatures of the conformal Bergman metric

关 键 词:Conformal metric CURVATURE 

分 类 号:O189[理学—数学]

 

参考文献:

正在载入数据...

 

二级参考文献:

正在载入数据...

 

耦合文献:

正在载入数据...

 

引证文献:

正在载入数据...

 

二级引证文献:

正在载入数据...

 

同被引文献:

正在载入数据...

 

相关期刊文献:

正在载入数据...

相关的主题
相关的作者对象
相关的机构对象